# SDR KCSA2024052417

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 104,302 hours, 17,741 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 215655
- Part serial: 3582B
- Condition: Faulted
- Location: Loop B - 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL FOR 8R, AIRCRAFT LOWER CARGO FIRE WARNING ANNUNCIATED. FOLLOWED QRH AND DISCHARGED FIRE BOTTLES. PER B747-400 AMM 05-51-95 CONDITIONAL INSPECTION COMPLETED AND NO DEFECTS NOTED.   CARGO DETECTOR AIRCRAFT 3 LOOP B FAIL. REPLACED CARGO AIRCRAFT 3 LOOP B SMOKE DETECTOR PER AMM 26-16-01. OPERATIONAL CHECK OK.  ENGINE RUN REQUIRED FIRE AND SMOKE DETECTOR REFERENCE WORK ORDER 100178323. ENGINE RUN / OPERATIONAL CHECK COMPLETE IAW GMM 7.3 AND AMM 71-00-00. NO DEFECTS NOTED. OK FOR SERVICE.  CARGO DETECTOR AIRCRAFT 4 LOOP B FAIL. REPLACED CARGO AIRCRAFT 4 LOOP B SMOKE DETECTOR PER AMM 26-16-01 OPERATIONAL CHECK OK. PART NUMBER ON: 2156-55 SERIAL NUMBER ON: 4558B PART NUMBER OFF: 2156-55 SERIAL NUMBER OFF: 2966B.   LOWER LOBE CARGO SMOKE DETECTION SYSTEM FORWARD & AIRCRAFT REQUIRES DEFERRAL. TRANSFERRED TO DMI #100178331 PER MEL 26-16-1-2-2B CATEGORY C DUE: 06-3-24. (M) PROCEDURES COMPLIED WITH PLACARD INSTALLED. 100178339 REFERENCE DMI 100178331. PERFORMED LOWER CARGO SMOKE DETECTION TEST IAW KA MEL 26-16-1-2B & B747-400 AMM 26-16-00 NO DEFECTS NOTED.   REFERENCE WORK ORDER #100178323 LOWER LOBE COMPARTMENT FORWARD FIRE EXTINGUISHER SYSTEM REQUIRES DEFERRAL. TRANSFERRED TO DMI #100178332 PER MEL 26-23-1-2 CATEGORY C DUE: 6-3-24 (M) PROCEDURES COMPLIED WITH AND PLACARD INSTALLED. 100178338 REFERENCE DMI 100178332. VERIFIED CARGO COMPARTMENT CONTAINS NO FLAMMABLES IAW KA MEL 26-23-1-2.  REFERENCE DMI #100178332 LL FORWARD CARGO FIRE EXTINGUISH SYSTEM. REFERENCE WORK ORDER 100178346 & 100178347, 100178348, 100178349, 100178350, 100178351, 100178352, 100178353 FOR CORRECTIVE ACTION THIS CLEARS DMI #100178332. PLACARDS REMOVED.  REFERENCE DMI #100178331 LL CARGO SMOKE DETECTION. REFERENCE WORK ORDER 100178354 FOR CORRECTIVE ACTION THIS CLEAR DMI #100178355 PLACARDS REMOVED.
